# SDR EIA2000298

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND ON C6 CHECK, SHORT EDGE MARGIN ON LOWER FLOORBEAM CHORD FS 916 RBL 16.  REPAIRED FLOORBEAM LOWER CHORD AT FS 916 RBL 16.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER AND REPAIR ANGLE PER ECRA 944-53-081-2.  (M)
